# SDR IPXA1569130

- Difficulty date: August 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO AREA; TOOLING DAMAGE ON SEAT TRACK STA 1020+16 LBL 45.  REMOVED DAMAGE AT STA 1020+16 LBL 45 ORIGINAL MATERIAL THICKNESS .092 LOSS .013 WITH .079 REMAINING IS OUT OF LIMITS IAW SRM 53-00-51-1A1 VERIFIED LIMITS, PERFORMED INSP STEPS, ROTO PEENED AREA TREATED PRIMED IAW EA 111117 IR, EO B757-5310-44199-A.
